# SDR IPXA13M77299

- Difficulty date: February 16, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 77,147 hours, 12,779 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2215123525
- Part serial: PW312
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 2 LT THRUST REVERSER CORE SECTION FIXED INNER BARREL, INNER SIDE OF SKIN GOUGED ADJACENT TO HOLD OPEN ROD AFT MOUNT.  REPAIRED NR 2 LT T/R CORE SECTION SKIN IAW EO MD11-7830-49978-A (MINOR).
